A Taiwan Social Media Influencer Tells of Her Nightmare After Taking the COVID Vaccine

01/21/2022 A Taiwan social media influencer tells of her nightmare after taking the Covid vaccine. She suffers an explosive headache and fingers become numb. She did all the examinations but doctors couldn’t find out the reason and wouldn’t admit this was caused by the vaccine. She noticed many people suffer severe side effects of the vaccine and some people have their lower limbs paralyzed.

By: 【秘密翻译组-精翻组 G-Translators/Elite Team】

Disclaimer: This article only represents the author’s view. Gnews is not responsible for any legal risks.

0 Comments
Inline Feedbacks
View all comments

秘密翻译组-精翻组 G-Translators/Elite Team

秘密翻译组需要各类人才期待战友们的参与: https://forms.gle/bGPoyFx3XQt2mkmY8 🌹 欢迎大家订阅 - GTV频道1: https://gtv.org/user/5ed199be2ba3ce32911df7ac; GTV频道2: https://gtv.org/user/5ff41674f579a75e0bc4f1cd Jan. 25